Research ArticleOpen accessIn the keywordsOptimized Set of RST Moment InvariantsKhalid M. HosnyAmerican Journal of Applied Sciences, Vol. 5, Issue 6 · 30 Jun 2008 · 7,069 accessesView PDFCite
27 results for “exact computation”
Set a search alertResearch ArticleOpen accessIn the abstractDevelopment and Validation of a 2D Finite Element Model for Air Pollution Dispersion (SUITE-2D)Youssef Ismail HafezAmerican Journal of Environmental Sciences, Vol. 21, Issue 1 · 22 Dec 2025 · 3,127 accessesView PDFCite
Review ArticleOpen accessIn the abstractA Comprehensive Review of Post-Quantum Cryptography AlgorithmsSamandeep Kaur, Jaswinder SinghJournal of Computer Science, Vol. 22, Issue 9 · 25 Sep 2026 · 723 accessesView PDFCite
Special issueSpecial Issue on Distribution Theory, Estimation and InferenceJournal of Mathematics and Statistics · 30 Nov 2019
Research ArticleOpen accessIn the abstractFeasibility Analysis of Non-Preemptive Periodic Systems from Infeasibility PerspectiveNasro Min-AllahJournal of Computer Science, Vol. 15, Issue 9 · 9 Sep 2019 · 7,617 accessesView PDFCite
HypothesisOpen accessIn the abstractExtending the Repertoire of Structures in DNA NanotechnologyClive DelmonteCurrent Research in Nanotechnology, Vol. 6, Issue 1 · 7 Oct 2015 · 13,914 accessesView PDFCite
Research ArticleOpen accessIn the abstractExact Permutation Algorithm for Paired Observations: A General and Efficient VersionDavid T. MorseJournal of Mathematics and Statistics, Vol. 10, Issue 4 · 5 Jan 2015 · 6,672 accessesView PDFCite
Research ArticleOpen accessIn the abstractOn the Closed Form Solutions of Linear and Nonlinear Cauchy Reaction-Diffusion Equations Using the Hybrid of Fourier Transform and Variational Iteration MethodS.S. Nourazar, A. Nazari-Golshan, M. NourazarPhysics International, Vol. 2, Issue 1 · 26 Oct 2011 · 8,195 accessesView PDFCite
Research ArticleOpen accessIn the abstractThe Exact Root Algorithm for Computing the Real Roots of an Nth Degree PolynomialE. A. Adebile, V. I. IdokoJournal of Mathematics and Statistics, Vol. 6, Issue 3 · 30 Sep 2010 · 7,555 accessesView PDFCite
Research ArticleOpen accessIn the abstractComparison of Exact Algorithms for Rectilinear Distance Single-Source Capacitated Multi-Facility Weber ProblemsChansiri Singhtaun, Peerayuth CharnsethikulJournal of Computer Science, Vol. 6, Issue 2 · 28 Feb 2010 · 7,524 accessesView PDFCite